# SDR CALA2022011800179

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: NA
- Part serial: NA
- Condition: Elongated
- Location: Keel Beam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING INSPECTIONS PER FCD 5330-05575D OF THE LH FUSELAGE KEEL BEAM MLG ATTACHMENT STRUCTURE, PRODUCTION REPORTED ALL HOLES OUT OF LIMITS AND ELONGATED. 02712. (SEE FIGURE 1 - 17 OF EC/RA 5311-02712 FOR LOCATIONS). ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF ACCOMPLISH A PERMANENT REPAIR PER LATEST REVISION OF WORK ACCOMPLISHED BY VTMAE EMPLOYEE V935774. EC/RA 5330-06891 ON OR BEFORE 7-JAN-2023. EC/RA 5330-06891 ON OR BEFORE 7-JAN-2023. PERFORMED INTERIM REPAIR LH FUSELAGE KEEL BEAM MLG ATTACHMENT STRUCTURE HOLES IN ACCORDANCE WITH EC/RA 5311 ADD EMP:V935774 OK TO DIP PER EC/RA 5330-06891 TILL ON OR BEFORE 07-JAN-23 TOMC-APPROVAL FROM SC1ELBYC COMMENT CORRECTING REFERENCE IN MAINTENANACE ACTION: QC REVIEWED RECORDS UPDATE...SP PERFORMED INTERIM REPAIR LH FUSELAGE KEEL BEAM MLG -06891 (SEE FIGURE 1 - 17 OF EC/RA 5330-06891 FOR LOCATIONS). WORK ACCOMPLISHED BY VTMAE EMPLOYEE V935774.
